Bojanov-Naidenov problem for positive (negative) parts of differentiable functions on the real domain

V.V. Kameneva (Oles Honchar Dnipro National University)
V.A. Kofanov (Oles Honchar Dnipro National University), http://orcid.org/0000-0003-0392-2257

Abstract


We solve the extremal problem $$$\| x^{(k)}_{\pm} \|_{L_p[a,b]} \rightarrow \sup$$$, $$$k = 0, 1, ..., r-1$$$, over the set of pairs $$$(x, I)$$$ of functions $$$x\in W^r_{\infty} (\mathbb{R})$$$ and intervals $$$I = [a,b]$$$ with restrictions on the local norm of function $$$x$$$ and the measure of support $$$\mu \{ \mathrm{supp}_{[a,b]} x^{(k)}_{\pm} \}$$$.

Keywords


Bojanov-Naidenov problem; positive (negative) part of function; rearrangement; comparison theorem

References


Korneichuk N.P., Babenko V.F., Kofanov V.A., Pichugov S.A. Inequalities for derivatives and their applications, Nauk. dumka, Kyiv, 2003; 590 p. (in Russian)

Babenko V.F. "Researches of Dnipropetrovsk mathematicians on inequalities for derivatives of periodic functions and their applications", Ukrainian Math. J., 2000, 52(1): pp. 5-29. (in Russian)

Kwong M.K., Zettl A. "Norm inequalities for derivatives and differences", Lecture notes in mathematics, 1993; 1536: 150 p.

Bojanov B., Naidenov N. "An extension of the Landau-Kolmogorov inequality. Solution of a problem of Erdös", J. d'Analyse Mathematique, 1999; 78: pp. 263-280.

Pinkus A., Shisha O. "Variations on the Chebyshev and $$$L^q$$$-Theories of Best Approximation", Journal of Approx. Theory, 1982; 35(2): pp. 148-168.

Kofanov V.A. "Some extremum problems in different metrics for differentiable functions on the real domain", Ukrainian Math. J., 2009; 61(6): pp. 765-776. (in Russian)

Kofanov V.A. "Some extremal problems in various metrics and sharp inequalities of Nagy-Kolmogorov type", East. J. Approx., 2010; 16(4): p. 313-334.

Korneichuk N.P., Babenko V.F., Ligun A.A. Extremum properties of polynomials and splines, Naukova dumka, Kyiv, 1992. (in Russian)

Kolmogorov A.N. "On inequalities between upper bounds of consecutive derivatives of the function on infinite interval", Izbr. tr. Matematika, mekhanika, Nauka, Moscow, 1985; pp. 252-263. (in Russian)




DOI: https://dx.doi.org/10.15421/241804

Refbacks

  • There are currently no refbacks.


Copyright (c) 2018 V.V. Kameneva, V.A. Kofanov

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in

Not much? See «Misleading Metrics» [web-archive] (by J. Beall), «The story of fake impact factor companies ...» (by M. Jalalian); on the other hand, see «Citation Statistics» (by R. Adler, J. Ewing, P. Taylor)


ISSN (Online): 2518-7996
ISSN (Print): 2312-9557